# SDR C77A20130406005

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 12,964 hours, 11,788 cycles
- System (JASC): 3140 · Central Computers
- Part: Cover
- Condition: Gouged
- Location: Zone 100
- Part time: 12,964 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAU 2 TOP COVER HAS TWO SCRATCHES ON UPPER RT SIDE.  BLENDED CHAFED AREA, TREATED AND PRIMED IAW SRM 51-10-03 & 51-12-01.
